# SDR DALA2019103186319

- Difficulty date: October 28, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1530-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5640, L/P 1335096) CORROSION OUT OF LIMITS ON RH SIDE PANEL FROM STA 1530 TO 1560 BTW S-27R AT AFT CARGO COMPARTMENT. (C-2). CORRECTIVE ACTION: SUMMARY: OF NRC 00722 , CORROSION LEVEL 2 . RH SIDE PANEL FROM STA 1530 TO 1560 BTW S-27R AT AFT CARGO COMPARTMENT WAS REPLACED PER B 757-200 SRM 51-40-02 PAR 4, 7 AND 9.
